×

Projections of \(L_p\) onto subspaces spanned by independent random variables. (English) Zbl 0382.60011


MSC:

60B11 Probability theory on linear topological spaces
60G42 Martingales with discrete parameter
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] G. Bennett, L.E. Dor, V. Goodman, W.B. Johnson, C.M. Newman: On uncomplemented subspaces of L p, 1 < p < 2. Israel J. Math.26 (1977) 178-187. · Zbl 0339.46022
[2] [2] J. Bretagnolle, D. Dacunha-Castelle: Application de l’etude de certaines formes linéaires aléatoires au plongement d’espaces de Banach dans des espaces LP. Ann. Sci. Ecole Normale Superieure4e ser. 2 (1969) 437-480. · Zbl 0229.60006
[3] D.L. Burkholder: Martingale transforms. Annals of Math. Stat.37 (1966) 1494-1504. · Zbl 0306.60030
[4] L.E. Dor: On projections in L1. Annals of Math.102 (1975) 463-474. · Zbl 0314.46027
[5] I.T. Gohberg, A.S. Markus: On the stability of bases in Banach and Hilbert spaces. Izv. Akad. Nauk Mold. SSR5 (1962) 17-35.
[6] W.B. Johnson, B. Maurey, G. Schechtman, L. Tzafriri: Symmetric structures in Banach spaces. · Zbl 0421.46023
[7] [7] W.B. Johnson, E. Odell: Subspaces of Lp which embed into lp. Compositio Math.28 (1974) 37-49. · Zbl 0282.46020
[8] M.J. Kadec: On conditionally convergent series in the space Lp. Uspehi Mat. Nauk9:1 (1954) 107-109. · Zbl 0055.29003
[9] [9] M.I. Kadec, A. Pełczyński: Bases, lacunary sequences, and complemented subspaces of Lp. Studia Math.21 (1962) 161-176. · Zbl 0102.32202
[10] J-L. Krivine: Sous-espaces de dimension finie des espaces de Banach réticulés. Ann. of Math.104 (1976) 1-29. · Zbl 0329.46008
[11] J. Lindenstrauss, L. Tzafriri: Classical Banach spaces. Lecture Notes in Mathematics. Springer Verlag, Berlin1973. · Zbl 0259.46011
[12] J. Lindenstrauss, L. Tzafriri: Classical Banach spaces I, Ergebnisse der Mathematik Grenzgebiete 92. Springer Verlag, Berlin1977. · Zbl 0362.46013
[13] [12] J. Lindenstrauss, A. Pełczyński: Absolutely summing operators in Lp spaces and their applications. Studia Math.29 (1968) 275-326. · Zbl 0183.40501
[14] B. Maurey: Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces Lp. Asterisque11, Paris1974. · Zbl 0278.46028
[15] V.D. Milman: Geometric theory of Banach spaces. Part I, theory of basic and minimal systems. Uspehi Mat. Nauk25:3 (1970) 113-174 (Russian), English translation: Russian Math. Surveys25:3 (1970) 111-170. · Zbl 0221.46015
[16] [ 15] W. Orlicz: Uber unbedingte Konvergenz in Functionenraumen I/II. Studia Math4 (1933) 33-37, 41-47. JFM59.1076.03 · Zbl 0008.31502
[17] [16] A. Pełczyński, H.P. Rosenthal: Localization techniques in Lp spaces. Studia Math.52 (1975) 263-289. · Zbl 0297.46023
[18] H.P. Rosenthal: On a theorem of J. L. Krivine concerning block finite representability of lp in general Banach spaces. J. Functional Analysis. · Zbl 0387.46016
[19] [18] H.P. Rosenthal: On relatively disjoint families of measures, with some applications to Banach space theory. Studia Math.37 (1970) 13-36. · Zbl 0227.46027
[20] H.P. Rosenthal: On subspaces of Lp. Annals of Math.97 (1973) 344-373. · Zbl 0253.46049
[21] H.P. Rosenthal: On the span in Lp of sequences of independent random variables (II). Proceedings VI Berkeley Symp. Math. Stat. Prob. Vol. II (1970/1) 149-167. · Zbl 0255.60003
[22] H.P. Rosenthal: On the subspaces of Lp (p > 2) spanned by sequences of independent random variables. Israel J. Math.8 (1970) 273-303. · Zbl 0213.19303
[23] H.P. Rosenthal: Projections onto translation-invariant subspaces of Lp(G). Memoirs A.M.S.63 (1966). · Zbl 0203.43903
[24] W. Rudin: Trigonometric series with gaps. J. Math. Mech.9 (1960) 203-227. · Zbl 0091.05802
[25] A. Szankowski: A Banach lattice without the approximation property. Israel J. Math.24 (1976) 329-337. · Zbl 0336.46013
[26] [25] J.Y.T. Woo: On modular sequence spaces. Studia Math.48 (1973) 271-289. · Zbl 0264.46007
[27] A. Zygmund: Trigonometric Series. vol. I, 2nd. edition, Cambridge Univ. Press, Cambridge, England, 1959. · Zbl 0085.05601
[28] I.V. Šragin: Conditions for the embedding of classes of sequences and their consequences. Mat. Zametki20 (1976) 681-692. English translation: Math. Notes Acad. Sci. USSR20 (1976) 942-948. · Zbl 0349.46011
[29] E. Stein: Topics in Harmonic Analysis related to the Littlewood-Paley theory. Annals of Math. Studies No. 63, Princeton1970. · Zbl 0193.10502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.